# SDR USAA2010080291573

- Difficulty date: July 17, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON STRINGER TIE AT BS272E, S5R.  REPLACED STRINGER TIE AT BS 272E, S5R IAW B737 SRM 51-10-02, 51-40-02 & BOEING DRAWING 65C25230.
